MathSciNet Relay Station
MathSciNet bibliographic data
MR2160721 34G20 (47H09 47H10 47N20)
Sun, Jing Xian; Zhang, Xiao Yan A fixed point theorem for convex-power condensing operators and its applications to abstract semilinear evolution equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 48 (2005), no. 3, 439–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement